# SDR DALA2019112106793

- Difficulty date: November 21, 2019
- Submitted: November 21, 2019
- Operation: Air carrier
- Aircraft: N919DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53576
- Aircraft time: 46,419 hours, 22,515 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

WHILE PULLING INTO THE GATE. AFTER LANDING IN SYRACUSE WE ACTIVATED APU AIR. THE FA IN THE AFT CABIN CHIMED THE COCKPIT TO REPORT FUMES THAT SMELLED LIKE RUBBER. AS PASSENGERS DEPLANED THE FORWARD FA'S REPORTED FUMES. I WALKED OUTSIDE TO SEE IF THE FUMES WERE OUTSIDE THE AIRCRAFT. THEY WERE NOT. WHEN I RE-ENTERED THE AIRCRAFT THE FUMES WERE GONE. THE APU AIR WAS STILL ACTIVE(ON). ABOUT 10 MINUTES LATER FA'S REPORT TO FO MORE FUMES. (CAPT WAS NOT ON BOARD). FO TURNS OFF APU AIR AND FUMES ABATE. COCKPIT AND CABIN HAVE NO FUMES . THEN. FO TRIES APU AIR AND FUMES IMMEDIATELY RETURN. FO TURNS OFF APU AIR. WE SECURE EXTERNAL POWER AND SHUT DOEN APU.   T/S PER MD90 FIM 21-22. FOUND APU BLEED AIR WITH BURNING ACRID SMELL. MCC NOTIFIED. C/W BURNOUT OF PNEU. HIGH PRESS DUCTING PER MD90 AMM 21-53. NO ODORS PRESENT WITH ENGINE AIR. APU AIR INOP ON LOG 6612981. C/W MD90 NO GO ODI PREVENTION ATA 2172. OK FOR SERVICE. (6612978)
